Fluorescein에 의해 발생한 광알레르기 피부염

Other Titles
A Case of Photoallergic Dermatitis due to Fluorescein
Authors
강민철김성애이규석조재위
Department
Dept. of Dermatology (피부과학)
Issue Date
2009
Citation
대한피부과학회지, Vol.47(12) : 1368-1370, 2009
ISSN
0494-4739
Abstract
Fluorescein has been used for decades in ophthalmology for fluorescence angiography and it is the only fluorophore routinely used in experimental dermatology for in vivo study of the skin. It absorbs blue light, with peak absorption and excitation wavelengths between 465 and 490 nm and fluoresces at yellow-green wavelengths of 520∼530 nm. The most common side effects are nausea and vomiting, and other adverse events such as a vasovagal response, cardiac or respiratory effects, neurologic manifestations or allergy, including anaphylaxis, were also reported. But a photosensitive reaction to fluorescein is very rare. We report here on a case of photoallergic dermatitis due to fluorescein after fluorescence angiography.
Keywords
FluoresceinPhotoallergic dermatitis
URI
http://kumel.medlib.dsmc.or.kr/handle/2015.oak/39776
Appears in Collections:
1. Journal Papers (연구논문) > 1. School of Medicine (의과대학) > Dept. of Dermatology (피부과학)
Keimyung Author(s)
김성애; 이규석; 조재위
Full Text
http://kiss.kstudy.com/thesis/thesis-view.asp?key=2819851
File in this Item
 사서에게 요청하기
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE